Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 180, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2011, 3:43 PM EDT for 7 counties in Pennsylvania. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2011, 3:43 PM EDT (19:43 UTC)
- Expired
- Jul 25, 2011, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Centre County, PA, Clinton County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Sullivan County, PA, Union County, PA
The radar
The State College radar (KCCX), 113 km from the middle of the area, began a volume at 19:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 3:50 PM EDT | TSTM WND DMG | Mill Hall, PA | TWO CARS FLIPPED OVER AND DAMAGE TO A HOME IMPROVEMENT CENTER IN MILL HALL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 11:37 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.7 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 760 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862
WUUS51 KCTP 251943
SVRCTP
PAC027-035-081-093-097-113-119-252030-
/O.NEW.KCTP.SV.W.0180.110725T1943Z-110725T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
343 PM EDT MON JUL 25 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MONTOUR COUNTY IN CENTRAL PENNSYLVANIA...
SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
UNION COUNTY IN CENTRAL PENNSYLVANIA...
NORTHWESTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHEASTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 430 PM EDT
* AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
SHUNK TO COGAN STATION TO MILL HALL...MOVING SOUTHEAST AT 30 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WILLIAMSPORT AND LOYALSOCKVILLE AROUND 350 PM EDT...
MONTOURSVILLE AND COLLOMSVILLE AROUND 355 PM EDT...
ELIMSPORT AND CARROLL AROUND 405 PM EDT...
MONTGOMERY AND MUNCY VALLEY AROUND 410 PM EDT...
MUNCY AND HUGHESVILLE AROUND 415 PM EDT...
ALLENWOOD AROUND 420 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 171 AND 216...I-180 BETWEEN MILE MARKERS 1
AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
147...ROUTE 15...ROUTE 220...STATE ROAD 14...STATE ROAD 45...STATE
ROAD 118...STATE ROAD 120.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4131 7630 4131 7641 4116 7659 4115 7664
4106 7661 4082 7732 4111 7768 4138 7714
4159 7680 4154 7621
TIME...MOT...LOC 1943Z 316DEG 22KT 4156 7662 4130 7701
4108 7749
$$
FORECASTER: RXRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:16 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 25, 3:16 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 316 PM EDT MON JUL 25 2011 .SYNOPSIS... A COLD FRONT OVER NORTHWESTERN PENNSYLVANIA LATE THIS AFTERNOON WILL PUSH SOUTHEAST ACROSS THE REMAINDER OF THE STATE THIS EVENING. SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE FRONT WILL BE MOST WIDESPREAD ACROSS THE NORTHERN MOUNTAINS...AND EASTERN PORTIONS OF THE STATE. TONIGHT WILL FEATURE PARTIAL CLEARING...COOLER AND LESS HUMID CONDITIONS THAN NIGHTS DURING THE PAST WEEKS HEAT WAVE. ANOTHER COLD FRONT WILL FOLLOW TUESDAY AFTERNOON AND EVENING. TEMPERATURES WILL BE NEAR...JUST A FEW DEGREES ABOVE SEASONAL TUESDAY AND WEDNESDAY. THE HEAT WILL BUILD AGAIN AS THE BIG UPPER LEVEL HIGH PRESSURE RIDGE PUSHES BACK INTO THE MID ATLANTIC AND SOUTHEASTERN UNITED STATES. && .NEAR TERM /THROUGH TONIGHT/... SVR THUNDERSTORM WATCH NO 683 CONTINUES FOR THE NRN HALF OF THE CWA THROUGH 23Z TODAY. SFC COLD FRONT WITH A BKN LINE OF TSRA ACCOMPANYING IT...WAS SLICING ESE ACROSS THE NCENT AND NW MTNS ATTM. THIS FRONT WILL CLEAR A LINE FROM KIPT TO KUNV AND KJST BETWEEN 2130-22Z...THEN CROSS THE LOWER SUSQ VALLEY BETWEEN 23-02Z. THE BEST DEEP LAYER WESTERLY SHEAR FAVORS ISOLATED SVR TSRA THREAT ACROSS THE REGION MAINLY NORTH OF INTERSTATE 80...WHERE A FEW MINI BOW ECHOES COULD PRODUCE LOCALIZED...BORDERLINE DAMAGING DOWNBURST WIND GUSTS. CLEARING SKIES ALA STRONG NEG THETA-E ADVECTION IN THE 925-850MB LAYER WILL SWEEP SE ACROSS THE NW HALF OF THE CWA EARLY THIS EVENING. LINGERING...ISOLATED SHRA/TSRA WILL OCCUR ACROSS THE LWR SUSQ VALLEY AND ADJACENT SCENT ZONES FOR UP TO A FEW HOURS AFTER DUSK...BEFORE DRIER AIR SWEEPS IN WINDS BECOME LIGHT AND VARIABLE. PARTLY CLOUDY SKIES EARLY TONIGHT AND LEFTOVER LLVL MOISTURE WILL COMBINE WITH THE DIMINISHING WIND TO PRODUCE AREAS OF LATE NIGHT...2SM FOG...ESP THROUGHOUT THE CENTRAL AND SE VALLEYS. MIN TEMPS EARLY TUESDAY WILL RANGE FROM THE MID 50S OVER THE NRN MTNS...TO THE MID AND UPPER 60S IN THE SE. && .SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/... AN UPPER LOW PASSING NORTH OF THE GREAT LAKES WILL ENHANCE THE UPPER TROUGH TONIGHT AND PUSH THE TROUGH AXIS OVERHEAD TUESDAY AFTERNOON. THIS WILL REINFORCE THE DRIER AIR AND CREATE INSTABILITY IN THE DAYLIGHT HOURS. EXPECT SCT TSRA IN THE N ON TUES AS THE MOST POTENT SHORT WAVE BRUSHES THE NRN MTNS. 8H TEMPS IN THE MID TEENS WILL STILL ALLOW TEMPS TO GET AT OR SLIGHTLY ABOVE SEASONAL NORMALS...BUT STILL A NICE CHANGE FROM THE HEAT WAVE OF THIS PAST WEEK. THE TAIL OF THE LAST VORT MAX MAY DRAG ON THROUGH THE NIGHT...AND CANNOT RULE OUT A STRAY SHOWER ESP OVER THE SRN MTNS TUES NIGHT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE PREDOMINATELY NORTHWEST FLOW WILL BRING IN COOLER BUT DRIER AIR WEDNESDAY. THE TEMPS WILL GO BACK UP RATHER QUICKLY AS THE 8H TEMPS AND MOISTURE RISE AGAIN LATE WED/THURS. GFS IS MORE AGGRESSIVE THAN THE NAM WITH THE WARM UP STARTING WEDNESDAY UNDER GOOD SUNSHINE. WITHOUT A SIGNIFICANT ANTICYCLONE IN PLACE OVER OR TO THE NE OF THE AREA...THIS SEEMS REASONABLE. THICKNESSES RISE BACK INTO THE 575-580 RANGE AND 5H HEIGHTS RISE OVER THE DEEP SOUTH THURSDAY AND FRIDAY. TEMPERATURES LATE IN THE WEEK CONTINUE TO TREND TO WIDESPREAD 90S BY THURSDAY AND COULD TOUCH THE CENTURY MARK IN SPOTS LATE IN THE WEEK. THE RIDGE WILL CONTINUE TO BUILD OVER THE REGION THROUGH THE WEEKEND. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... MAINLY VFR CONDITIONS WILL COVER THE CENTRAL RIDGE AND VALLEY REGION LATE THIS AFTERNOON THROUGH EARLY TONIGHT...BROKEN BY JUST A 1-HOUR PERIOD OF MVFR /TO POSSIBLY BRIEF IFR/ CIGS AND VSBYS IN A BKN LINE OF SHRA/TSRA. REFER TO THE ABOVE...NEAR TERM SECTION OF THE DISC FOR SPECIFICS ON THE TIMING OF THIS CONVECTIVE LINE ALONG THE COLD FRONT. AREAS OF 2-3SM FOG A/ND LOCALIZED MVFR TO IFR CIGS/ IN FOG WILL OCCUR IN THE LEFTOVER MOIST AIR WITH LIGHT WIND LATE TONIGHT UNTIL SHORTLY AFTER SUNRISE TUESDAY. A SECONDARY COLD FRONT CROSSES THE STATE WITH BRIEF MVFR TO IFR CONDITIONS POSSIBLE IN SCTD AFTERNOON AND EARLY EVENING SHRA/TSRA. INCREASING WESTERLY WINDS WITH GUSTS UP INTO THE MID 20KT RANGE COULD IMPACT FAP AND TAKEOFFS AT REGION AIRFIELDS AFTER 15Z TUESDAY. OUTLOOK... TUE NIGHT-FRI...MAINLY VFR. PATCHY MORNING VALLEY FOG/MVFR POSSIBLE EACH MORNING...AND ISOLATED LATE AFTERNOON EVENING SHRA/TSRA WITH BRIEF MVFR CIGS/VSBYS POSSIBLE THU AND SUNDAY. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO/CERU LONG TERM...DANGELO/CERU AVIATION...LAMBERT
Hazardous weather outlook, Jul 25, 11:48 AM EDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1148 AM EDT MON JUL 25 2011 PAZ004>006-010>012-017>019-037-041-042-045-046-049-051>053-261600- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-MONTOUR-NORTHUMBERLAND- COLUMBIA- 1148 AM EDT MON JUL 25 2011 ...SEVERE THUNDERSTORM WATCH 683 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-050-056>059-063>066-261600- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-SNYDER-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS- YORK-LANCASTER- 1148 AM EDT MON JUL 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A COLD FRONT WILL APPROACH FROM THE NORTHWEST TODAY AND MOVE THROUGH THIS EVENING. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Special weather statement, Jul 25, 1:04 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT MON JUL 25 2011
PAZ057-059-065-066-251800-
DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA-
104 PM EDT MON JUL 25 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DAUPHIN...
SOUTHERN LEBANON...WESTERN LANCASTER AND YORK COUNTIES...
AT 100 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELIZABETHTOWN TO 6 MILES SOUTH OF MANCHESTER...MOVING EAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR LAWN AROUND 110 PM...ANNVILLE AROUND
120 PM...MOUNT GRETNA AROUND 130 PM...CORNWALL AROUND 140 PM...
MOUNTVILLE AROUND 150 PM AND EAST PETERSBURG AROUND 200 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 248 AND 280...I-83 BETWEEN
MILE MARKERS 1 AND 33.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG
AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 30...ROUTE 222...ROUTE
322...ROUTE 422...STATE ROAD 94...STATE ROAD 501.
LAT...LON 3975 7700 4031 7674 4039 7625 4037 7621
4032 7615 3971 7642 3972 7700
FORECASTER: RXRSpecial weather statement, Jul 25, 2:01 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT MON JUL 25 2011
PAZ004>006-010-011-037-251845-
CAMERON PA-ELK PA-MCKEAN PA-POTTER PA-TIOGA PA-WARREN PA-
201 PM EDT MON JUL 25 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ELK...NORTHERN
CAMERON...SOUTHEASTERN WARREN...SOUTHERN MCKEAN...SOUTHERN POTTER AND
SOUTHWESTERN TIOGA COUNTIES...
AT 154 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROULETTE TO WETMORE TO 9 MILES WEST OF MARIENVILLE...MOVING EAST AT
40 MPH.
WIND GUSTS TO 50 MPH AND INTENSE LIGHTNING ARE POSSIBLE WITH THESE
STORMS. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR COUDERSPORT AROUND 210 PM...DENTON HILL
STATE PARK AROUND 220 PM...GALETON AROUND 230 PM...ST. MARYS AROUND
240 PM AND CHERRY SPRINGS STATE PARK AROUND 250 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 66...STATE ROAD 120...STATE ROAD 255.
LAT...LON 4185 7759 4155 7757 4153 7760 4147 7806
4125 7855 4125 7864 4122 7865 4121 7869
4127 7876 4137 7897 4135 7910 4142 7910
4146 7906 4145 7897 4162 7897 4163 7911
4173 7889
FORECASTER: RXRLocal storm report, Jul 25, 2:19 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
219 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG SHINGLEHOUSE 41.97N 78.19W
07/25/2011 POTTER PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN SHINGLEHOUSE
&&
EVENT NUMBER CTP1100319
TYBURSKILocal storm report, Jul 25, 2:21 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
221 PM EDT MON JUL 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG ROULETTE 41.77N 78.16W
07/25/2011 POTTER PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN IN ROULETTE
&&
EVENT NUMBER CTP1100320
TYBURSKISpecial weather statement, Jul 25, 2:59 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON JUL 25 2011
PAZ037-041-042-046-252000-
NORTHERN LYCOMING PA-SOUTHERN LYCOMING PA-SULLIVAN PA-TIOGA PA-
259 PM EDT MON JUL 25 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LYCOMING...SOUTHEASTERN
TIOGA AND SULLIVAN COUNTIES...
AT 252 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ROSEVILLE TO BLOSSBURG TO 7 MILES SOUTHWEST OF SLATE RUN...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
INTENSE LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THESE STORMS WILL BE NEAR WATERVILLE AROUND 310 PM...
TROUT RUN AROUND 320 PM...JERSEY SHORE AROUND 330 PM...WILLIAMSPORT
AROUND 340 PM...PICTURE ROCKS AROUND 350 PM AND LAIRDSVILLE AROUND
400 PM.
THIS WILL IMPACT I-180 BETWEEN MILE MARKERS 10 AND 29.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE
15...ROUTE 220...STATE ROAD 14...STATE ROAD 118.
LAT...LON 4195 7692 4168 7710 4143 7758 4137 7754
4134 7748 4129 7745 4120 7729 4107 7716
4109 7698 4115 7696 4114 7690 4118 7680
4116 7659 4131 7641 4131 7630 4153 7621
4155 7624 4160 7687
FORECASTER: RXRSpecial weather statement, Jul 25, 3:37 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
337 PM EDT MON JUL 25 2011
PAZ017-252015-
CLEARFIELD PA-
337 PM EDT MON JUL 25 2011
...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD COUNTY...
AT 330 PM EDT...A STRONG THUNDERSTORM WAS NEAR HYDE...MOVING
SOUTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR WALLACETON AROUND 350 PM AND OSCEOLA MILLS
AROUND 400 PM.
THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 105 AND 138.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322...STATE ROAD 153.
LAT...LON 4120 7850 4106 7806 4103 7808 4101 7806
4098 7809 4096 7808 4094 7812 4096 7816
4094 7815 4091 7822 4086 7825 4083 7830
4074 7837 4100 7881 4103 7881
FORECASTER: RXRThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 9:04 PM EDT | Special Weather Statement | CTP | Mifflin | 26 min |
| Jul 24, 10:12 PM EDT | Special Weather Statement | CTP | Union | 33 min |
| Jul 24, 11:12 PM EDT | Special Weather Statement | CTP | Montour | 33 min |
| Jul 25, 7:14 AM EDT | Special Weather Statement | CTP | Elk | 76 min |
| Jul 25, 8:06 AM EDT | Special Weather Statement | CTP | Potter | 69 min |
| Jul 25, 8:49 AM EDT | Special Weather Statement | CTP | Potter | 41 min |
| Jul 25, 10:12 AM EDT | Special Weather Statement | CTP | Somerset | 33 min |
| Jul 25, 10:17 AM EDT | Special Weather Statement | CTP | Cambria | 28 min |
| Jul 25, 11:02 AM EDT | Special Weather Statement | CTP | Adams, Cumberland | 28 min |
| Jul 25, 11:34 AM EDT | Special Weather Statement | CTP | Adams, Cumberland | 26 min |
| Jul 25, 12:06 PM EDT | Special Weather Statement | CTP | Adams, Cumberland, Dauphin, Lebanon, York | 54 min |
| Jul 25, 12:39 PM EDT | Areal Flood Advisory | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 3 hr |
| Jul 25, 12:45 PM EDT | Special Weather Statement | CTP | McKean, Warren | 45 min |
| Jul 25, 12:55 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 65 min |
| Jul 25, 1:04 PM EDT | Special Weather Statement | CTP | York | 56 min |
| Jul 25, 1:12 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon | 31 min |
| Jul 25, 1:52 PM EDT | Severe Thunderstorm Warning | CTP | Potter, Tioga | 53 min |
| Jul 25, 2:59 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 61 min |
| Jul 25, 3:33 PM EDT | Areal Flood Advisory | CTP | Columbia, Schuylkill | 4 hr |
| Jul 25, 3:37 PM EDT | Special Weather Statement | CTP | Clearfield | 38 min |
| Jul 25, 4:16 PM EDT | Special Weather Statement | CTP | Blair, Cambria, Centre | 44 min |
| Jul 25, 4:27 PM EDT | Special Weather Statement | CTP | Northumberland, Snyder, Union | 48 min |
| Jul 25, 4:28 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 77 min |
| Jul 25, 4:55 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Mifflin | 50 min |
| Jul 25, 5:15 PM EDT | Special Weather Statement | CTP | Cambria | 30 min |
| Jul 25, 5:20 PM EDT | Special Weather Statement | CTP | Dauphin, Juniata, Perry | 40 min |
| Jul 25, 5:29 PM EDT | Special Weather Statement | CTP | Schuylkill | 61 min |
| Jul 25, 7:10 PM EDT | Special Weather Statement | CTP | Tioga | 50 min |
| Jul 25, 7:58 PM EDT | Special Weather Statement | CTP | Tioga | 32 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.